Title of article
Construction of nonnegative symmetric matrices with given spectrum Original Research Article
Author/Authors
Thomas J. Laffey، نويسنده , , Helena ?migoc، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2007
Pages
13
From page
97
To page
109
Abstract
Let σ = (λ1, … , λn) be the spectrum of a nonnegative symmetric matrix A with the Perron eigenvalue λ1, a diagonal entry c and let τ = (μ1, … , μm) be the spectrum of a nonnegative symmetric matrix B with the Perron eigenvalue μ1. We show how to construct a nonnegative symmetric matrix C with the spectrum(λ1+max{0,μ1-c},λ2,…,λn,μ2,…,μm).
Keywords
symmetric matrices , Eigenvalues , Nonnegative inverse eigenvalue problem
Journal title
Linear Algebra and its Applications
Serial Year
2007
Journal title
Linear Algebra and its Applications
Record number
825461
Link To Document